# SDR CA971128002

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-34-220T
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: 9639206
- Condition: Failed
- Location: De Ice Heat
- Part time: 5,236 hours
- Component: 9639206
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

(CAN) PITOT HEAD FREEZES UP IN FLIGHT RESULTING IN TOTAL LOSS OF AIRSPEED.  NEW ELEMENTS INSTALLED AND SAME RESULTS.  NOT SUFFICIENT TO MELT ICE IN FLIGHT.
